# SDR EIAA20090036

- Difficulty date: February 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 92,767 hours, 17,505 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER SURFACE HAS CORROSION FROM WS 565 TO 575.  REPAIRED PER 742-EO-53-2848.  FAA APPROVAL THROUGH FAA FORM 8100-9 ISSUED BY BOEING.
